# SDR SWIA201437000

- Difficulty date: April 2, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 20,571 hours, 14,631 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELLED DIESEL FUMES IN CABIN.   ODOR WORSENED WITH WARMER PACK OUTPUT.  FOUND TYPE 2 DE-ICE FLUID IN AC PACK. RAN PACK FULL HOT/COLD UNTIL IT CLEARED.
